Volume 32, Number 3

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 3, 32 (2014).
 

Full Article
   
Preface.
J. Comp. Math., 32 (2014), pp. i-i

 

Full Article
Regular Articles:
 
   
Minli Zeng and Guofeng Zhang
A New Preconditioning Strategy for Solving a Class of Time-Dependent Pde-Constrained Optimization Problems
J. Comp. Math., 32 (2014), pp. 215-232. Abstract

 

Full Article
     
Galina Muratova and Evgenia Andreeva
Multigrid Method for Fluid Dynamic Problems
J. Comp. Math., 32 (2014), pp. 233-247
. Abstract

 

Full Article
     
Jianhua Zhang and Hua Dai
Generalized Conjugate A-Orthogonal Residual Squared Method for Complex Non-Hermitian Linear Systems
J. Comp. Math., 32 (2014), pp. 248-265
. Abstract
 

Full Article
     
B.L. Krukier and L.A. Krukier
Using the Skew-Symmetric Iterative Methods for Solution of an Indefinite Nonsymmetric Linear Systems
J. Comp. Math., 32 (2014), pp. 266-271
. Abstract
 

Full Article
     
Xiaoying Zhang and Yumei Huang
On Block Preconditioners for Pde-Constrained Optimization Problems
J. Comp. Math., 32 (2014), pp. 272-283
. Abstract
 

Full Article
     
Ruiping Wen, Guoyan Meng and Chuanlong Wang
Parallel Quasi-Chebyshev Acceleration to Nonoverlapping Multisplitting Iterative Methods Based on Optimization
J. Comp. Math., 32 (2014), pp. 284-296
. Abstract
 

Full Article
     
Tatiana S. Martynova
On Augmented Lagrangian Methods for Saddle-Point Linear Systems with Singular or Semidefinite (1, 1) Blocks
J. Comp. Math., 32 (2014), pp. 297-305
. Abstract
 

Full Article
     
Bing Gui, Hao Liu and Minli Yan
Alternately Linearized Implicit Iteration Methods for Solving Quadratic Matrix Equations
J. Comp. Math., 32 (2014), pp. 306-311
. Abstract
 

Full Article
     
Hongtao Fan and Bing Zheng
The Generalized Local Hermitian and Skew-Hermitian Splitting Iteration Methods for the Non-Hermitian Generalized Saddle Point Problems
J. Comp. Math., 32 (2014), pp. 312-331
. Abstract
 

Full Article
     
Yuping Zeng, Jinru Chen, Feng Wang and Yanxia Meng
A Priori and a Posteriori Error Estimates of a Weakly Over-Penalized Interior Penalty Method
for Non-Self-Adjoint and Indefinite Problems

J. Comp. Math., 32 (2014), pp. 332-347
. Abstract
 

Full Article
     
Vladimir A. Gordin and Eugeny A. Tsymbalov
Compact Difference Schemes for the Diffusion and Schröodinger Equations. Approximation, Stability, Convergence, Effectiveness, Monotony
J. Comp. Math., 32 (2014), pp. 348-370
. Abstract
 

Full Article
     
[BACK TO MAIN PAGE]